# SDR REXA201912301835

- Difficulty date: December 13, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS  FOUND ON THE LOWER SEAL RETAINER AT THE FWD CORNER OF THE CENTER CARGO DOOR,  AND AFT CORNER OF THE FWD CARGO  DOOR.  THE LOWER SEAL RETAINERS WERE REPLACED IAW SRM 52-35-07-201-001-A01,  AND AMM 52-35-07-400-802.
